# SDR DALA2024012601192

- Difficulty date: January 24, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 71,685 hours, 23,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5806 IN CRUISE, FLIGHT ATTENDANT REPORTED 4L DOOR SLIDE ARM LIGHT NO LONGER ILLUMINATED. CORRECTIVE ACTION: ACTUATED 4L DOOR MODE SELECT LEVER SEVERAL TIMES PER B757 AMM 25 -66; SLIDE LIGHT ILLUMINATED AND EXTINGUISHED AS APPROPRIATE, NO DEFECTS NOTED. (4888964)
